# SDR SWIA202158528

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 319 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR BEAM FITTING ATTACHED TO FS 319.00 AND FLOOR SUPPORT BEAM HAS AREAS OF CORROSION. AREAS MARKED.     (C-CHECK RO 5/25/2021)    REMOVED AND REPLACED 1 EA NEW FLOOR BEAM FITTING PN SH670-31990-1 AND INSTALLED NEW FITTING PER CRJ 900 SRM 51-42-21-001-001-A01 AND DWG # SH670-31981 REV NC RESTORED FINISH REPAIR AREA PER CRJ 900 SRM 51-25-16-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY
